Article Text

Download PDFPDF
Vicarious contrast excretion causing intraluminal colonic contrast on abdominal CT
  1. David Thurtle,
  2. William Petchey
  1. Department of Transplant Surgery, Cambridge University Hospitals NHS Trust, Cambridge, UK
  1. Correspondence to David Thurtle, Department of Transplant Surgery, Cambridge University Hospitals NHS Trust, Hills Road, Cambridge CB2 0QQ, UK; davidthurtle{at}gmail.com

Statistics from Altmetric.com

The patient underwent an intravenous contrast-enhanced abdominal CT scan due to suspected bleeding after renal transplant biopsy. He had minimal native renal function. Two days later, a repeat CT scan was performed on suspicion of further bleeding, resulting in these images. Our initial suspicion was that the patient had been inappropriately prepared with oral contrast agent for a previous scan …

View Full Text

Footnotes

  • Contributors DT and WP were equally involved in the conception, research and writing of this case.

  • Competing interests None declared.

  • Patient consent Obtained.

  • Provenance and peer review Not commissioned; internally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.